Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/130799
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stability analysis for stochastic neutral switched systems with time-varying delay
Author: Chen, H.
Lim, C.C.
Shi, P.
Citation: SIAM Journal on Control and Optimization, 2020; 59(1):24-49
Publisher: Society for Industrial and Applied Mathematics
Issue Date: 2020
ISSN: 0363-0129
1095-7138
Statement of
Responsibility: 
Huabin Chen, Cheng-Chew Lim and Peng Shi
Abstract: This paper addresses the problems of the stochastic input-to-state stability for neutral switched stochastic delay systems. Two switching signals in the input controller, including the externalh input disturbance, are considered: (1) the synchronous switching signal, which indicates that the switching signal of the input controller coincides with that of the controlled subsystems, and (2) the asynchronous switching signal, which signifies that two switching instants for the input controller and the subsystem are not identical. Irrespective of which switching signal exists in the input controller and the subsystem, multiple Lyapunov-Krasovskii functions, generalized delay integral inequality, and mode-hdependent average dwell time are incorporated to analyze the underlying problem. Sufficient conditions based on two integral inequalities are obtained for these two cases, respectively. Also new and more relaxed Lyapunov monotonicity conditions are introduced. One simulation example is nprovided to demonstrate the effectiveness of the theoretical results.
Rights: © 2021, Society for Industrial and Applied Mathematics
DOI: 10.1137/19M1307974
Grant ID: http://purl.org/au-research/grants/arc/DP170102644
Appears in Collections:Aurora harvest 4
Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.